# SDR QMLA2015070915056

- Difficulty date: July 9, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N354LL
- Make and model: Agusta A119
- Aircraft serial: 14822
- Aircraft time: 482 hours, 1,481 cycles
- Engine time: 482 hours, 1,200 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 109064190301
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED ENG COWLING ON PREFLIGHT, PORT SIDE OF FWD ENG COWLING AFT EDGE OF ACCESS DOOR OPENING.  VERTICAL STIFFENER ALSO FOUND CRACKED WHEN INVESTIGATING FURTHER.
